Location of Repository


By Mr (j: E, J. (h-aos) Künzi, H. -p. A. [künzi, Hans-peter A. (sa-cape-mam, A. (h-aos) Szentmiklóssy, W. W. Comfort, S. Negrepontis, The Theory Of Ultrafilters and Grundlehren Math Wiss


The existence of compatible nontransitive totally bounded quasi-uniformities. (English summary) Topology Appl. 117 (2002), no. 2, 139–147. Summary: “It is proved that each infinite completely regular Hausdorff space admits a nontransitive totally bounded quasi-uniformity.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.